Pennsylvania, 2022Damaging Winds in Pennsylvania, March 7, 2022
March 7, 2022 · NWS BGM · 21 events in 5 counties and zones
A cold front passed through Northeastern Pennsylvania during the afternoon and evening hours, triggering thunderstorms. Many of these storms became severe with winds being the main threat.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $88,000
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front passed through Northeastern Pennsylvania during the afternoon and evening hours, triggering thunderstorms. Many of these storms became severe with winds being the main threat. Numerous trees and power lines were knocked down by these storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Mar 7, 3:59 PM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Mar 7, 3:59 PM EST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
359 PM EST Mon Mar 7 2022
.SYNOPSIS...
Rain continues to move across the region this afternoon and a
trailing line of showers and storms may brush parts of the
region this evening as well. Area rivers will continue to
rise tonight and through the day Tuesday with some minor impacts
likely. Any leftover rain changes to light snow tonight with
lingering lake effect snow into parts of central NY Tuesday.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
309 PM update...
Main concerns in the near term are focused on the steady rain
pushing through this afternoon, with a trailing line of showers
and storms that may impact northeast PA between 6-9 PM...a broad
area of gusty winds 40-50 mph this evening into the early
overnight hours...a change over to snow late this evening and
tonight with light accumulating lake effect snow tonight and
Tuesday morning.
Surface low pressure moving into w-central NY this afternoon
with an associated upper wave lifting northeast across the
eastern Great Lakes. Out ahead of this low a warm front is
lifting to the north and has been the primary forcing mechanism
that has produced the steady moderate-heavy rain across the
region today. The air mass remains relatively moist for this
time of year and the strong forcing within the warm sector has
been significant enough to produce an axis of 0.5 to 1 inch of
rain from around Steuben County into the northern Catskills so
far today. The rainfall rates have really tapered off this
afternoon as the warm front and stronger forcing have been
shunted to the east. An additional 0.25 to 0.5 inch of rain is
likely through the rest of today.
We are also watching a trailing thin convective line that is
currently moving into the eastern PA, but is expected to push
into ne PA and parts of the southern tier of NY between 6-9 PM.
Some of these convective elements could produce localized wind
gusts in excess of 50 mph. Will also need to be mindful of some
embedded weak brief tornadoes that could spin up within the
line. Low level shear is once again very high...around 30-45 kt
of 0-1km bulk shear.
Behind the surface low as it departs to the east, a tight
pressure gradient sets up which will allow west winds to kick up
to 20-30 mph and gust up to 50 mph this evening. The highest
winds will likely be found in the higher terrain areas, but the
cold air advecting in at the same time will likely be able to
mix some of that momentum down to the surface. A Wind Advisory
has been posted for most of the area from 5 PM to 2 AM tonight.
The cold air starts to funnel in late this evening and tonight
with any lingering light rain mixing with and eventually
changing to snow by midnight. A fairly cold burst of air in the
mid levels occurs tonight with 850mb temps around -11 to -13 deg
C. The depth of the mixed layer is not very deep...only around
6-7kft...with some really dry air just above the ML, so that
should limit the snowfall rates and efficiency. However, given
the steep low level lapse rates, some lift in the low levels and
strong unidirectional flow...lake effect snow showers are
likely tonight into Tuesday morning. The most favorable area is
expected to be from around Baldwinsville/Jordan se to around
LaFayette/Cazenovia where 2-3 inches is possible. Surrounding
areas, including Syracuse and Auburn down to Cortland could see
1-2 inches. The snow will likely slowly taper off Tuesday
morning with flurries maybe even to around noon. The combination
of wind and snow overnight tonight could make measuring the
snow difficult and also reduce visibility down to less than a
mile at times.
The cold air remains in place on Tuesday with clouds slowly
clearing off and temperatures in the 30s in NY and upper 30s and
lower 40s in ne PA by the afternoon. High pressure settles in
over the region Tuesday night with quiet weather expected, along
with light winds and temperatures dropping into the teens and
20s in NY and into the 20s and lower 30s in ne PA.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A coastal low will develop over the Carolinas and move to the
NE early Wednesday morning. Precipitation along the NW side of
the low will move into NE PA Wednesday morning, spreading across
the area into the evening hours. Ensemble guidance is showing
NE PA, Southern Tier and Catskills as having the best chance for
precipitation, with QPF amounts around 0.1 to 0.2 inches across
the area. Temperatures are expected to be in the on the upper
20s to low 30s during the morning hours so precipitation will
start off as snow and transition to mostly rain in the afternoon
as temps warm into the mid to upper 30s. Higher elevations will
see snow hold on longer and have a rain/snow mix for most of
the day. Accumulations are expected to be light, with
accumulations less than an inch across most of the area. Higher
elevations that see snow for longer could get up to 2 inches.
The main shield of precipitation should move out of the area by
the evening, with precipitation slowly changing back to snow as
temperatures cool. Lingering snow showers are expected east of
I-81 into the overnight hours. Overnight lows are expected to be
in the mid to upper 20s.
High pressure moves into the area behind this low and will remain
over the area through Thursday night. Partly cloudy skies are
expected with light winds. SW flow aloft will bring some warmer air
into the region, allowing temperatures on Thursday to reach into the
mid to upper 40s with lows Thursday night in the upper 20s to low
30s.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
The main concern for the extended forecast period will be the
evolution of a long wave trough over the central and eastern US and
where the surface low it generates will track.
Guidance shows a broad trough of low pressure begin to amplify and
dig into the desert SW. Another trough associated with the northern
branch of the jet stream will deepen and move into the northern
Plains on Friday. The interaction of these two pieces of energy will
determine the path and strength of the low that develops and moves
into the NE US on Saturday. Guidance is starting to hint at phasing
of the troughs over the Mississippi Valley, but timing and tilt of
the trough is still in question. A surface low should move into the
area on Saturday morning. The direct path of the low and whether the
area gets more snow or rain is still uncertain.
Regardless of the track of the system, strong cold air advection
behind the low will bring colder temperatures to the area
Saturday night into Sunday, with a chance of lake effect snow
showers across the northern counties.
Because of the uncertainty with the development and track of
the low, NBM model guidance was used for the basis of the
forecast with tweaks to PoPs and temperatures.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
Warm front lifting to the northeast and a trailing cold front
getting ready to sweep eastward through the region later today
as the connecting surface low shifts to the east/ne as well. The
first batch of steady rain has moved through and a brief break
is being seen, but with some areas seeing vsbys drop due to fog.
As the low approaches, winds should increase after 19-20Z, which
will help vsbys improve. There could be a broken line of
convection that develops south of Binghamton this afternoon...so
have included a mention of TS in a TEMPO group for AVP.
Rains showers will persist on and off into the evening before
the colder air starts to drop south. Ceilings should lift to
MVFR or low-end VFR this evening and remain steady through the
night and into Tuesday morning with the onset of lake effect
clouds and snow. The lake clouds slowly dissipate through Tue
morning with lingering light snow/flurries likely at SYR and
possibly at ITH and BGM as well.
Current light and variable winds will increase and shift to the
south and eventually west at 20 kts gusting to 30 kts. Early
afternoon low level wind shear is likely with 40 kts at 2k feet.
Late tonight winds diminish to 15 gusting to 25 kts out of the
northwest...and then below 20 kt after 14Z Tue morning.
Outlook...
Tuesday...Mainly lake effect clouds and flurries with some MVFR
restrictions tapering off by the afternoon...then mostly VFR.
Wednesday and Thursday...Mainly VFR.
Friday...Another storm system may bring rain to the region with
restrictions in low clouds and fog.
Saturday...Restrictions are likely as the rain changes to snow
and some lake effect snow sets up later in the day.
&&
.HYDROLOGY...
As of 358 pm... A combination of snow melt from yesterday and
between 0.5 to 1.2 inches of rain has cause some localized
flooding along the Chemung basin this afternoon. The heaviest
rainfall as already fallen but it will take some time for the
water to make its way downstream through the evening. In
combination with the Mid Atlantic River Forecast Center we've
issued a Flood Warning for the Tioughnioga at Cortland and we
are watching the West Branch of the Delaware at Walton as
forecasts suggest the potential for the river to exceed flood
stage.
Elsewhere the rate of rainfall has led to rapid rises however
largely the waters have either stayed in the banks or have gone out
into flood plans and are not affecting nearby roads/bridges.
Additional river flooding may be possible heading into the evening
as another round of showers will track through the area however
there will be a brief lull in between which could lead to enough
water moving downstream to prevent any additional flooding. We'll
continue to monitor through the evening with the bulk of any
additional flooding threat expected to end during the overnight
hours.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 2 AM EST Tuesday for PAZ038>040-043-044-
047-048-072.
NY...Wind Advisory until 2 AM EST Tuesday for NYZ015>018-022>025-
036-037-044>046-055>057-062.
&&
SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...JTC
LONG TERM...JTC
AVIATION...BJT/TAC
HYDROLOGY...DealHazardous weather outlook, Mar 7, 3:15 PM EST, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
315 PM EST Mon Mar 7 2022
NYZ024-045-046-055>057-062-PAZ038>040-043-044-047-048-072-082015-
Chemung-Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
315 PM EST Mon Mar 7 2022
...WIND ADVISORY IN EFFECT UNTIL 2 AM EST TUESDAY...
This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Around an inch of rain today will lead to rises on area rivers, with
minor flooding possible in the typical flood plains and low lying
areas today into Wednesday.
A few thunderstorms are possible later this afternoon. Damaging winds
could result in a few tree limbs down and a few power outages.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Minor flooding is possible in the typical flood plains and low lying
areas Tuesday into Wednesday.
Hazardous weather is not expected Thursday through Sunday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.
NYZ009-082015-
Northern Oneida-
315 PM EST Mon Mar 7 2022
This Hazardous Weather Outlook is for central New York.
.DAY ONE...This afternoon and tonight.
Up to an inch of rain today will lead to rises on area rivers, with
minor flooding possible in the typical flood plains and low lying
areas today into Wednesday.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Minor flooding is possible in the typical flood plains and low lying
areas Tuesday into Wednesday.
Hazardous weather is not expected Thursday through Sunday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NYZ015>018-022-023-025-036-037-044-082015-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Tompkins-
Madison-Southern Oneida-Cortland-
315 PM EST Mon Mar 7 2022
...WIND ADVISORY IN EFFECT UNTIL 2 AM EST TUESDAY...
This Hazardous Weather Outlook is for central New York.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Up to an inch of rain today will lead to rises on area rivers, with
minor flooding possible in the typical flood plains and low lying
areas today into Wednesday.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Minor flooding is possible in the typical flood plains and low lying
areas Tuesday into Wednesday.
Hazardous weather is not expected Thursday through Sunday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 7, 5:04 PM EST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
504 PM EST Mon Mar 7 2022
NYZ015>018-022-023-072230-
Steuben NY-Onondaga NY-Southern Cayuga NY-Seneca NY-Yates NY-
Schuyler NY-
504 PM EST Mon Mar 7 2022
...Strong thunderstorms will impact portions of Seneca, west central
Schuyler, Yates, northwestern Cayuga, northwestern Onondaga and
Steuben Counties through 530 PM EST...
At 503 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Palmyra to near Shinglehouse. Movement was east
at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Auburn, Lysander, Hornell, Seneca Falls, Bath, Waterloo, Penn Yan,
Romulus, Fayette and Sennett.
This includes the following highway exits...
Interstate 90 near 41.
Interstate 86/Route 17 between 34 North and 40.
Interstate 390 between 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4246 7773 4258 7761 4258 7737 4276 7731
4276 7698 4301 7696 4303 7653 4311 7647
4322 7648 4323 7632 4200 7744 4200 7775
TIME...MOT...LOC 2203Z 259DEG 47KT 4305 7719 4202 7813
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AJGSpecial weather statement, Mar 7, 5:57 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Binghamton NY
557 PM EST Mon Mar 7 2022
NYZ017-018-036-037-044-045-072345-
Chenango NY-Onondaga NY-Southern Oneida NY-Cortland NY-
Southern Cayuga NY-Madison NY-
557 PM EST Mon Mar 7 2022
...Strong thunderstorms will impact portions of south central Oneida,
western Madison, southeastern Cayuga, northern Cortland, southeastern
Onondaga and northwestern Chenango Counties through 645 PM EST...
At 557 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Marcellus to Cascade. Movement was east at
50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Onondaga, Syracuse, De Witt, Sullivan, Oneida, Lenox, Pompey, Eaton,
Chittenango and Canastota.
This includes the following highway exits...
New York Interstate 81 between 13 and 16, and near 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4311 7541 4270 7573 4270 7647 4303 7627
TIME...MOT...LOC 2257Z 269DEG 45KT 4298 7627 4273 7646
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AJGLocal storm report, Mar 7, 6:28 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
628 PM EST MON MAR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG LOWMAN 42.04N 76.72W
03/07/2022 CHEMUNG NY 911 CALL CENTER
TREES AND WIRES DOWN.
&&Local storm report, Mar 7, 6:31 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
631 PM EST MON MAR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG ENFIELD 42.44N 76.63W
03/07/2022 TOMPKINS NY TRAINED SPOTTER
TREE DOWN BLOCKING WATERBURG ROAD.
&&Thunderstorm Wind, Bradford
- When
- March 7, 6:32 PM EST
- Where
- Bradford County, 0.69 mi N of Canton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 41.660, -76.850
Strong thunderstorm winds knocked down trees onto wires on Route 414/East Main Street.
Thunderstorm Wind, Bradford
- When
- March 7, 6:32 PM EST
- Where
- Bradford County, 1.47 mi NNW of East Troy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 41.790, -76.740
Strong thunderstorm winds knocked down trees on Oak Hill Road.
Thunderstorm Wind, Bradford
- When
- March 7, 6:40 PM EST
- Where
- Bradford County, 2.92 mi SW of Greenes Lndg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 41.900, -76.560
Strong thunderstorm winds knocked down trees and wires near the intersection of Blue Bird Road and Milan Road.
Thunderstorm Wind, Bradford
- When
- March 7, 6:49 PM EST
- Where
- Bradford County, 0.51 mi W of Windham Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.970, -76.330
Strong thunderstorm winds knocked down numerous trees and wires down.
Thunderstorm Wind, Bradford
- When
- March 7, 6:50 PM EST
- Where
- Bradford County, 0.69 mi S of North Towanda
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.770, -76.450
Strong thunderstorm winds knocked down multiple trees.
Thunderstorm Wind, Bradford
- When
- March 7, 6:57 PM EST
- Where
- Bradford County, 0.52 mi W of New Albany
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 41.600, -76.440
Strong thunderstorm winds knocked down trees onto a roadway.
Thunderstorm Wind, Luzerne
- When
- March 7, 7:17 PM EST
- Where
- Luzerne County, Huntington Mills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.180, -76.230
Strong thunderstorm winds knocked down numerous trees in Huntington Mills area.
Thunderstorm Wind, Luzerne
- When
- March 7, 7:21 PM EST
- Where
- Luzerne County, Sweet Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.280, -76.150
Strong thunderstorm winds knocked down numerous trees in Sweet Valley Area.
Thunderstorm Wind, Luzerne
- When
- March 7, 7:22 PM EST
- Where
- Luzerne County, Shickshinny
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.150, -76.150
Strong thunderstorm winds knocked down numerous trees in Shickshinny area.
Thunderstorm Wind, Luzerne
- When
- March 7, 7:24 PM EST
- Where
- Luzerne County, 0.86 mi SE of Hunlock Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.210, -76.060
Strong thunderstorm winds knocked down numerous trees in Hunlock Creek Area.
Thunderstorm Wind, Luzerne
- When
- March 7, 7:27 PM EST
- Where
- Luzerne County, 1.25 mi ESE of Idetown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.340, -76.000
Strong thunderstorm winds knocked down numerous trees in Back Mountain area.
Thunderstorm Wind, Luzerne
- When
- March 7, 7:29 PM EST
- Where
- Luzerne County, Dallas
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.330, -75.970
Strong thunderstorm winds knocked down numerous trees in Dallas area.
Thunderstorm Wind, Luzerne
- When
- March 7, 7:35 PM EST
- Where
- Luzerne County, Fairview Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.170, -75.900
Strong thunderstorm winds knocked down multiple trees in Mountain Top area.
Thunderstorm Wind, Susquehanna
- When
- March 7, 7:36 PM EST
- Where
- Susquehanna County, Lenoxville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.670, -75.650
Strong thunderstorm winds knocked down numerous trees and wires.
Thunderstorm Wind, Susquehanna
- When
- March 7, 7:38 PM EST
- Where
- Susquehanna County, Thompson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.870, -75.520
Strong thunderstorm winds knocked down numerous trees and wires.
Thunderstorm Wind, Susquehanna
- When
- March 7, 7:40 PM EST
- Where
- Susquehanna County, Clifford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 41.650, -75.600
Strong thunderstorm winds knocked down numerous trees and wires.
Thunderstorm Wind, Luzerne
- When
- March 7, 7:41 PM EST
- Where
- Luzerne County, 1.38 mi S of Hazleton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.950, -75.970
Strong thunderstorm winds knocked down numerous trees around Hazleton.
Thunderstorm Wind, Wayne
- When
- March 7, 8:00 PM EST
- Where
- Wayne County, 1.24 mi NE of Honesdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.580, -75.250
Strong thunderstorm winds knocked down numerous trees.
Thunderstorm Wind, Pike
- When
- March 7, 8:35 PM EST
- Where
- Pike County, 3.79 mi SSW of Millrift
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.370, -74.780
Strong thunderstorm winds knocked down numerous trees in Westfall Township.
Thunderstorm Wind, Pike
- When
- March 7, 8:37 PM EST
- Where
- Pike County, 1.04 mi E of Milford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 41.320, -74.800
Strong thunderstorm winds knocked down trees and wires.
Thunderstorm Wind, Pike
- When
- March 7, 8:37 PM EST
- Where
- Pike County, 1.04 mi E of Milford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.320, -74.800
Strong thunderstorm winds knocked down multiple trees in the Milford area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Pennsylvania, March 7, 2022$201,000 · 74 kt wind · 41 events
- Damaging Winds in New York, March 7, 2022$88,000 · 56 kt wind · 34 events
- Damaging Winds in Indiana, March 7, 2022$180,000 · 87 kt wind · 7 events
- Tornado and Flash Flood in Indiana, March 7, 2022$160,000 · EF0 · 5 events
- Damaging Winds and High Wind in Massachusetts, March 7 to 8, 2022$44,000 · 63 kt wind · 27 events
- Strong Wind in North Carolina, March 7, 2022$80,000 · 4 events
- Damaging Winds and Strong Wind in New York, March 7 to 8, 2022$1,000 · 50 kt wind · 47 events
- Damaging Winds in Maryland, March 7, 2022$32,000 · 55 kt wind · 13 events
- Strong Wind in Virginia, March 7, 2022$49,000 · 4 events
- Damaging Winds in Pennsylvania, March 7, 202254 kt wind · 25 events
- Damaging Winds in New York, March 7, 2022$22,000 · 55 kt wind · 7 events
- Damaging Winds in New Jersey, March 7, 202274 kt wind · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1007420, 1007421, 1007422, 1007425, 1007423, 1007426, 1007429, 1007428, 1007427, 1007430, 1007451, 1007447, 1007453, 1007452, 1007454, 1007456, 1007455, 1007457, 1007471, 1007469, 1007470.